# SDR P5CA0601466

- Difficulty date: March 31, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 66,237 hours, 14,791 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1241 BULKHEAD CORRODED AT LBL 10 TO RBL 98 (BELOW UPPER CHORD).  REPAIRED PER BOEING 8100-9.  REMOVED CORROSION AT BS 1241 LBL 10 TO RBL 98.  WORK ACCOMPLISHED ON ECRA 921FT-57-474-010 REV NEW.
